| Catalog Number |
123514A |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the registered nurse was testing product prior to inserting foley into patient.Registered nurse inflated the balloon with the 10ml pfs and when deflating balloon approximately 1ml ns remained and balloon could not completely deflate.
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that registered nurse was testing product prior to inserting foley into patient.Registered nurse inflated the balloon with the 10ml pfs and when deflating balloon approximately 1ml ns remained and balloon could not completely deflate.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be user related (example over aspirated, incorrect syringe or collapse lumen and sac close eye or valve damage).A review of the device labeling has been conducted for investigation purposed.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Corrections: d, f, g, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.